MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD DRIVE; ADAPTOR, HYGIENE
Model Number 12005KDC-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transfer bench/commode by letter received from an attorney, which stated that the end user "sustained injuries in an incident involving your unit." the attorney later reported that immediately after having assembled it with his wife, "one of the legs fell out" during use, and caused the end user to sustain a bone hematoma, which later resulted in an above-the-knee amputation of his leg.It was reported that the amputation was a second one, and further information regarding the condition that led to the prior amputation(s) was not provided.Drive is currently investigating the incident, including communicating with the attorney to gain additional information regarding the reported event and inspect the product, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17877363
Report Number2438477-2023-00130
Device Sequence Number7173059
Product Code ILS
UDI-Device Identifier00822383231303
UDI-Public00822383231303
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2023
Report Date (Section F) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12005KDC-1
Device Catalogue Number12005KDC-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/08/2023
Event Location Home
Date Report to Manufacturer10/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA10/05/2023